Educational BackgroundPh.D. University of Utah
Professional ExperienceDr. Jackson has published in the areas of finite elements, partial differential equations, and nonlocal partial differential equations
Current ResearchDr. Jackson's ongoing research areas include:
-Finite element approximations of partial differential equations
-partial differential equations
Selected PublicationsJackson, D.
(2002) "Iterative Finite Element Approximations of Solutions to Parabolic Equations with Nonlocal Conditions" Nonlinear Anal. 50, no. 4, Ser. A: Theory Methods, 433-454.
Jackson, D. (1996) "An Existence and Uniqueness Theorem for Solutions of Nonlocal Parabolic Partial Differential Equations" World Congress of Nonlinear Analysists 92, Vol I-IV (Tampa, F l, 1992),341-347, de Gruyter,Berlin.
January 1993. "Existence and Uniqueness of Solutions to Semilinear Nonlocal Parabolic Equations;" JMAA, Vol. 172, No. 1, pp. 256-265.
Jackson, D. 1992. "Error Estimates for the Semidiscrete Galerkin Approximation of the Fitzhugh-Nagumo Equation;" Applied Math and Computation 1, pp. 93-114.
Jackson, D. 1992. "Error Estimates for the Semidiscrete Finite Element Approximation of Linear Nonlocal Parabolic Equations;" Journal of Applied Mathematics and Stochastic Analysis 5, No. 1, pp. 19-28.
Jackson, D. (1990) "Error Estimates for the Semidicrete Finite-Element Approximation of a Damped Wave Equation with a Smoothing Property" Appl. Math. Comput. 35, no. 3, 243-261
Jackson, D. 1990. "Existence and Regularity for the Fitzhugh-Nagumo Equations with Inhomogeneous Boundary Conditions;" Nonlinear Analysis: Theory, Methods and Applications, Vol. 14, No. 3, pp. 201-216.